Skip to main content
Article
Multigraded Hilbert Functions and Toric Complete Intersection Codes
Journal of Algebra
  • Mesut Şahin, Hacettepe University
  • Ivan Soprunov, Cleveland State University
Document Type
Article
Publication Date
8-1-2016
Disciplines
Abstract
Let X be a complete n-dimensional simplicial toric variety with homogeneous coordinate ring S . We study the multigraded Hilbert function HYHY of reduced 0-dimensional subschemes Y in X . We provide explicit formulas and prove non-decreasing and stabilization properties of HYHY when Y is a 0-dimensional complete intersection in X. We apply our results to computing the dimension of some evaluation codes on 0-dimensional complete intersection in simplicial toric varieties.
Comments

The first author is supported by TÜBİTAK-2219, the second author is partially supported by NSA Grant H98230-13-1-0279.

DOI
10.1016/j.jalgebra.2016.04.013
Citation Information
Şahin, M., & Soprunov, I. (2016). Multigraded hilbert functions and toric complete intersection codes. Journal of Algebra, 459, 446-467. doi:http://dx.doi.org/10.1016/j.jalgebra.2016.04.013